Table of Contents Author Guidelines Submit a Manuscript
Journal of Function Spaces
Volume 2015 (2015), Article ID 186105, 6 pages
http://dx.doi.org/10.1155/2015/186105
Research Article

Note on Order-Isomorphic Isometric Embeddings of Some Recent Function Spaces

Department of Physics and Mathematics, University of Eastern Finland, P.O. Box 111, 80101 Joensuu, Finland

Received 23 October 2014; Revised 3 April 2015; Accepted 5 April 2015

Academic Editor: Hugo Leiva

Copyright © 2015 Jarno Talponen. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Linked References

  1. P. Gomez Palacio, J. A. Lopez Molina, and M. J. Rivera, “Some applications of the lattice finite representability in spaces of measurable functions,” Turkish Journal of Mathematics, vol. 25, no. 4, pp. 475–490, 2001. View at Google Scholar · View at MathSciNet · View at Scopus
  2. M. Levy and Y. Raynaud, “Ultrapuissances des espaces Lp(Lq),” Comptes Rendus de l'Académie des Sciences—Series I: Mathematics, vol. 299, pp. 81–84, 1984. View at Google Scholar
  3. G. Loaiza, J. A. L. Molina, and M. J. Rivera, “Characterization of the maximal ideal of operators associated to the tensor norm defined by an Orlicz function,” Zeitschrift für Analysis und ihre Anwendungen, vol. 20, no. 2, pp. 281–293, 2001. View at Publisher · View at Google Scholar · View at MathSciNet
  4. Z. Birnbaum, “Über die Verallgemeinerung des Begriffes der zueinander Konjugierten Potenzen,” Studia Mathematica, vol. 3, pp. 1–67, 1931. View at Google Scholar
  5. L. Diening and M. Ruzicka, “Calderón-Zygmund operators on generalized Lebesgue spaces Lp(.) and problems related to fluid dynamics,” Journal für die Reine und Angewandte Mathematik, vol. 563, pp. 197–220, 2003. View at Google Scholar
  6. A. Kamińska, “Strict convexity of sequence ORLicz-Musielak spaces with ORLicz norm,” Journal of Functional Analysis, vol. 50, no. 3, pp. 285–305, 1983. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  7. E. Nakai and Y. Sawano, “Hardy spaces with variable exponents and generalized Campanato spaces,” Journal of Functional Analysis, vol. 262, no. 9, pp. 3665–3748, 2012. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet · View at Scopus
  8. Å. Hirvonen and T. Hyttinen, “Metric abstract elementary classes with perturbations,” Fundamenta Mathematicae, vol. 217, no. 2, pp. 123–170, 2012. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  9. J. E. Jamison, A. Kamińska, and P.-K. Lin, “Isometries of Musielak-Orlicz spaces II,” Studia Mathematica, vol. 104, no. 1, pp. 75–89, 1993. View at Google Scholar · View at MathSciNet
  10. J. Talponen, “A natural class of sequential Banach spaces,” Bulletin of the Polish Academy of Sciences. Mathematics, vol. 59, no. 2, pp. 185–196, 2011. View at Publisher · View at Google Scholar · View at MathSciNet
  11. G. Androulakis, C. D. Cazacu, and N. J. Kalton, “Twisted sums, Fenchel-Orlicz spaces and property (M),” Houston Journal of Mathematics, vol. 24, no. 1, pp. 105–126, 1998. View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet · View at Scopus
  12. J. Talponen, “ODE representation for varying exponent Lp norm,” http://arxiv.org/abs/1402.0528.
  13. S. Heinrich, “Ultraproducts in Banach space theory,” Journal für die Reine und Angewandte Mathematik, vol. 313, pp. 72–104, 1980. View at Publisher · View at Google Scholar · View at MathSciNet
  14. R. Durrett, Probability: Theory and Examples, Cambridge University Press, Cambridge, UK, 4th edition, 2010. View at Publisher · View at Google Scholar · View at MathSciNet